AB86 ELO Convening

Overview

A Whole Child Approach to the AB86 Expanded Learning Opportunities (ELO) Grant Convening
Wednesday, May 5, 2021; 9:00 AM- 3:00 PM

Event Flyer

The California AfterSchool Network, California Department of Education (CDE) Expanded Learning Division, and the California Collaborative for Educational Excellence (CCEE) are collaborating to offer ALL CA Educators and Educational Leaders, of all sectors, an opportunity to participate in a free virtual convening, to support A Whole Child Approach to the AB86 ELO Grant.  

 

Post

Event Details

Registration

REGISTER FOR FREE TODAY!

All California Educators, from all sectors, are invited and highly encouraged to attend! Share this great opportunity with your educator friends and colleagues!

  • K-12 Educators
  • Educational Leadership
  • Expanded Learning 
  • Student Support Services
  • Data & Assessment
  • Multilingual Learners Educators
  • Health & Wellness
  • Fiscal Leaders
  • Labor Management
  • Nutrition Services 
  • Community-Based Organizations
  • Technology Services
  • Special Education
  • And Much More!

For more information or for any questions, please contact Melissa Perez at mperez@afterschoolnetwork.org

Schedule* 

9:00 AM – 9:50 AM: Welcome & Opening Keynote (50 Minutes)

9:50 AM – 10:00 AM: Break (10 Minutes)

10:00 AM – 11:30 AM: Workshop Session 1 (90 Minutes)

11:30 AM – 12:10 PM: Lunch Break (40 Minutes)

12:10 PM – 12:35 PM: Plenary Session (25 Minutes)

12:35 PM – 12:45 PM: Break (10 Minutes)

12:45 PM – 2:15 PM: Workshop Session 2 (90 Minutes)

2:15 PM – 2:25 PM: Break (10 Minutes)

2:25 PM – 3:00 PM: Closing Session (35 Minutes)

*Schedule is subject to change.

Keynote Speakers

Session 1 Workshops (AM)

Details coming soon!

Session 2 Workshops (PM)

Details coming soon!